RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 192, Number 2  

Works from the International Workshop “Classical and Quantum Integrable Systems” held 11-15 July 2016 at the Euler International Mathematical Institute in St. Petersburg are published in this and the next issue of the journal. The workshop was dedicated to the memory of Petr Petrovich Kulish.


Kulish–Sklyanin-type models: Integrability and reductions
V. S. Gerdjikov
187
The generating function of bivariate Chebyshev polynomials associated with the Lie algebra $G_2$
E. V. Damaskinsky, M. A. Sokolov
207
Remark on the reflection coefficient in the Liouville model
S. È. Derkachev, L. D. Faddeev
221
Renormalization scenario for the quantum Yang–Mills theory in four-dimensional space–time
S. È. Derkachev, A. V. Ivanov, L. D. Faddeev
227
Asymmetric six-vertex model and the classical Ruijsenaars–Schneider system of particles
A. V. Zabrodin, A. V. Zotov, A. N. Liashyk, D. S. Rudneva
235
Second-order evaluations of orthogonal and symplectic Yangians
D. R. Karakhanyan, R. Kirshner
250
Quantization of the Kadomtsev–Petviashvili equation
K. K. Kozlowski, E. K. Sklyanin, A. Torrielli
259
Generalized Weyl modules for twisted current algebras
E. A. Makedonskii, E. B. Feigin
284
Regularization of Mickelsson generators for nonexceptional quantum groups
A. I. Mudrov
307
Rings of $\mathbf h$-deformed differential operators
O. V. Ogievetskii, B. Herlemont
322
A new generalized Wick theorem in conformal field theory
T. Takagi
335
Erratumn to: K. Sayevand, K. Pichaghchi “Reanalysis of an open problem associated with the fractional Schrödinger equation”' (Teoret. Mat. Fiz., 2017. V. 192, № 1. 103–114)
348
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019